Shock Video: Woman Suffers Convulsions Following Covid Vaccine
Footage shows woman experiencing serious adverse reaction days after receiving vaccine.
Videos circulating on Facebook show a woman experiencing terrible leg convulsions after reportedly receiving Pfizer’s Covid-19 vaccine.
Posts captured the woman’s legs violently shaking as she attempted to walk to her hospital bed from the bathroom — and unfortunately her condition is only getting worse.
“This is what the Pfizer covid19 vaccine has done to my Mom,” a Louisiana man named Brant Griner described in a post Sunday, going on to urge others to reconsider taking the vaccine.
In an update Tuesday, after initially believing his mother’s symptoms were subsiding, Griner instead noted her condition was getting worse.
“Mom Is getting even worse today and still don’t have any answers from doctors as to how to fix this,” Griner wrote. “Please pray for her I can’t stand to see my mom this way it makes me want to cry knowing I can’t do anything to help her. Please don’t take the covid19 vaccine. I’m adding a 3rd video that she just sent me.”
Another video posted by a friend of Griner shows the woman’s leg convulsing uncontrollable while on a hospital bed.
This is a video of a friend of mine 6 days after getting the Covid Vaccine.. They are actually giving them to people…
CLICK HERE TO SEE VIDEO (FACEBOOK WON’T EMBED VIDEO)
Initiative Q is an attempt by ex-PayPal guys to create a new payment system instead of payment cards that were designed in the 1950s. The system uses its own currency, the Q, and to get people to start using the system once it’s ready they are allocating Qs for free to people that sign up now (the amount drops as more people join – so better to join early). Signing up is free and they only ask for your name and an email address. There’s nothing to lose but if this payment system becomes a world leading payment method your Qs can be worth a lot. If you missed getting bitcoin seven years ago, you wouldn’t want to miss this. Join here for free — For those who joined up already contact me here so I can add you to the queue for adding your invite link on Survive the News.
Despite being approved by the FDA, reports over the past few weeks have described vaccine recipients experiencing serious adverse reactions ranging from headaches and dizziness to seizures and bells palsy. Some even claim loved ones have died as a result of taking the vaccine.
Alex Jones presents video footage of a registered nurse’s testimony where she explains how, after receiving her COVID-19 vaccination, she now suffers from an extreme form of facial paralysis known as Bells Palsy.